# SDR HEEA083451

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 1430 · Fasteners
- Part: Insert
- Part number: M45932114A
- Condition: Damaged
- Location: Oil Cooler Pan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE THREADED INSERT FOR THE OIL COOLER PAN IS DAMAGED AND CANNOT INSTALL THE BOLT INTO IT. REPAIRED.
